Journal Mobile Options
Table of Contents
Vol. 115, No. 3, 2010
Issue release date: April 2010
Cardiology 2010;115:182–183
(DOI:10.1159/000280396)
Editorial Comment

Are Electrocardiographic Changes in Patients with Acute Subarachnoid Hemorrhage Associated with Takotsubo Cardiomyopathy?

Gaddam S.a · Sachdev M.b
aDepartment of Internal Medicine, Staten Island University Hospital, and bDivision of Cardiovascular Medicine, State University of New York Downstate Medical Center, New York, N.Y., USA

First-Page Preview
Abstract of Editorial Comment

 goto top of outline Author Contacts

Dr. Molly Sachdev
Cardiology Division, SUNY Downstate Medical Center
450 Clarkson Avenue
Box 1199, Brooklyn, NY 11203 (USA)
E-Mail molly.sachdev@downstate.edu


 goto top of outline Article Information

Received: November 27, 2009
Accepted: December 1, 2009
Published online: February 4, 2010
Number of Print Pages : 2


 goto top of outline Publication Details

Cardiology (International Journal of Cardiovascular Medicine, Surgery, Pathology and Pharmacology)

Vol. 115, No. 3, Year 2010 (Cover Date: April 2010)

Journal Editor: Borer J.S. (New York, N.Y.)
ISSN: 0008-6312 (Print), eISSN: 1421-9751 (Online)

For additional information: http://www.karger.com/CRD


Copyright / Drug Dosage

Copyright: All rights reserved. No part of this publication may be translated into other languages, reproduced or utilized in any form or by any means, electronic or mechanical, including photocopying, recording, microcopying, or by any information storage and retrieval system, without permission in writing from the publisher or, in the case of photocopying, direct payment of a specified fee to the Copyright Clearance Center.
Drug Dosage: The authors and the publisher have exerted every effort to ensure that drug selection and dosage set forth in this text are in accord with current recommendations and practice at the time of publication. However, in view of ongoing research, changes in goverment regulations, and the constant flow of information relating to drug therapy and drug reactions, the reader is urged to check the package insert for each drug for any changes in indications and dosage and for added warnings and precautions. This is particularly important when the recommended agent is a new and/or infrequently employed drug.
Disclaimer: The statements, opinions and data contained in this publication are solely those of the individual authors and contributors and not of the publishers and the editor(s). The appearance of advertisements or/and product references in the publication is not a warranty, endorsement, or approval of the products or services advertised or of their effectiveness, quality or safety. The publisher and the editor(s) disclaim responsibility for any injury to persons or property resulting from any ideas, methods, instructions or products referred to in the content or advertisements.